# SDR DALA107339859

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- Aircraft time: 75,938 hours, 75,123 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 1100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND LT OTBD CUSP WEB CRACKED AT BS1100.  REPAIRED IAW SRM 51-30-1, 25-21-00, 51-30-2, 51-10-2, 51-10-3, 51-13-3 PAGE 613, 51-30-5.
